I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 4, PAGES 1141-1164
A. V. Gichuk
V. A. Tupchiev
View as HTML View as gif image View as LaTeX source
The system describing one-dimensional flow of ionized gas is considered. The global existence theorem of functional solution is proved for Cauchy problem in this case. The initial data are functions with an arbitrary amplitude.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: January 25, 1999